# SDR 97FDEA00431

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AEA7130501
- Condition: Cracked
- Location: Bs 1465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER W/W RT AND LT TRUNNION SUPPORT BOOT STRAP SPLICES CRACKED 5 EA. 1 EA. SPLICE CRACKED 10 INCHES STA 1465, REF SNRM NR N00646.  1 EA BOOT STRAP SPLICE CRACKED 6 INCH AT Y-STA 1489, REF SNRM NR N00648.  1 EA BOOT STRAP SPLICE CRACKED 1 INCH AT Y-STA 1465, REF SNRM NR N00649.  1 EA BOOT STRAP SPLICE CRACKED 3 INCH AT Y-STA 1465, REF NR N00650.  1 EA BOOT STRAP SPLICE CRACKED 2 INCH AT Y-STA 1489, REF SNRM NR N00651.  *S/D*  SNRM'S NBR'S N000646, N000648, N000649, N000650 AND N000651 INSTALLED SPLICE ANGLE PER EA 1-5310-34814 REF SEQ NR 000666.
